| Model Number |
MMT-722RNAH |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call the insulin pump alarmed compromised force sensor system.Customer blood glucose reading was 94 mg/dl.The drive support is flushed.The alarm occurred while changing the reservoir.Customer stated insulin keep squirting out and could not rewinding and priming process.The insulin pump will be returning for analysis.
Additional Manufacturer Narrative
Device passed displacement test.However, device alarmed compromised forced sensor system alarm during basic occlusion test due to slightly loose drive support disk.